# SDR CA991007044

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7710 · Power Indicating System
- Part: Line
- Condition: Leaking
- Location: Torquemeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TORQUEMETER LINE FOUND LOOSE AND LEAKING ON THE AIRCRAFT.
